# SDR UPS07649940

- Difficulty date: June 11, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND DENT WITH CRACK ON FLOOR PANEL IN BULK CARGO COMPARTMENT. POS STA 1497 LEFT BBL 16.  TWO INCHES DIA DENT AND 1 INCH CRACK AT CENTER OF DENT - DEPTH .25 INCHES.  INTERIM REPAIRED PER EO B767-2550-8036-D APPX A (2).
